# SDR QXEA9801456

- Difficulty date: September 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 3870-4175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER NUMBER 68 IS CRACKED BETWEEN FRAME 3870 AND 4175.  REPAIRED IAW FOKKER SRM 51-10-4 PAGE 8 PARAGRAPH 3C.
